MathSciNet Relay Station
MathSciNet bibliographic data
MR1827838 11A63 (11K55 28A80)
Akiyama, Shigeki; Thuswaldner, Jörg M. Topological properties of two-dimensional number systems. J. Théor. Nombres Bordeaux 12 (2000), no. 1, 69–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement